# SDR MWEA060158

- Difficulty date: July 22, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,551 hours, 464,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 995787119
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT TRACK WON'T STAY LOCKED IN TRACK WHEN SEAT TRACK IS ROCKED FORWARD AND AFT.  FABRICATED AND INSTALLED NEW EXTRUSION AND INSTALLED SEAT TRACK REPAIR.
